Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v59.i5-6.40
8 pages

Low-Frequency Approximation for the Problem of Electromagnetic Wave Propagation in a Doubly- Periodic Magnetodielectric Layer

N.V. Sydorchuk
Institute of Radio Astronomy, National Academy of Sciences of Ukraine 4, Krasnoznamyennaya St., Kharkov, 61002, Ukraine

RÉSUMÉ

The scattering problem is solved for a plane electromagnetic wave incident obliquely upon a doubly-periodic magnetodielectric layer bounded by two homogeneous media. The problem of determination of layer eigenmodes is investigated in the low-frequency range. The Galerkin technique is used to obtain the boundary problem for the set of linear differential equations with constant coefficients and, consequently, to determine amplitudes of scattered waves. Fig. 1.


Articles with similar content:

The Thin Dielectric Coating of the Smooth Metallic Cylinder High-frequency Excitation by the E-polarized Field of the Point Source
Telecommunications and Radio Engineering, Vol.54, 2000, issue 5-6
Victor Filippovich Apel'tsin
Synthesis and Analysis of Reflective and Mixed Active Multifunctional Plane Layered Media
Telecommunications and Radio Engineering, Vol.66, 2007, issue 1
A. G. Volobuev
RADIATION DIFFUSE SCATTERING BY A DENSELY PACKED LAYER OF SPHERICAL PARTICLES
Radio Physics and Radio Astronomy, Vol.1, 2010, issue 1
Victor P. Tishkovets
Rotating Disk Flow in a Porous Medium
Journal of Porous Media, Vol.9, 2006, issue 8
Hazem Ali Attia
On the Theory of the Radial-Layered Dielectrical Spheres
Telecommunications and Radio Engineering, Vol.51, 1997, issue 6-7
Yu. V. Svichev